| Catalog Number |
7601-05032 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A company representative reported that two yukon polyaxial screws fractured post-operatively.This was identified in post-operative imaging taken approximately 15 months after implantation.The screws remain implanted.This captures the second of two screws.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.